# SDR USAA2012092500023

- Difficulty date: August 8, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65479602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON AFT CARGO DOOR CUTOUT SURROUND FRAME UPPER OUTBOARD DOOR STOP AT BS 847 BETWEEN S21R TO S22R.  REPLACED AFT CARGO DOOR CUTOUT SURROUND FRAME UPPER OUTBOARD DOOR STOP AT BS 847 BETWEEN S21R TO S22R IAW B737 SRM 51-40-02-0G PAR 4 FIGS 3 & 8 PAR 7D FIGS 6 & 12.
